About Me: Female, 47, Liverpool, United Kingdom, member since Dec 2009
I enjoy counselling, socializing, reading etc. I have thyroid problems and a suspected adrennal problem.
I like to travel and expand my horizons, I enjoy helping people w
[More]hen Ive got the energy!!
My main goal is to get back to normal and go to work and get a better life for me and my
son. I feel like I have lost years of my life being ill. Hopefully I am on the up now!!
I go to a little christian cafe, which has been my life line whilst ill, I have some really good Friends. I love talk and mix.
Just a quick note to say hi! Hi Lorraine. Been some time since I was in touch. Just been reading your input on Venlafaxine withdrawal. It took me 10 months to withdraw, and it is now 6 weeks since I stopped. I am just beginning to get headaches. Must be withdrawal symptoms. Hope you are doing OK.
Just a quick note to say hi! Sorry I didn't mean to offend you. Believe me I would love to be drug free too. Have tried quite a few times, even going cold turkey off Effexor, but depression always comes back. Oh I so wish I did not need to take anti-depressants believe me. I am sorry if I misunderstood. lets stay friends.
Just a quick note to say hi ! thank you from the bottom of heart for your time and information. does snails pace means reducing by a quarter every months/fortnight/years or what, any help in this regard i will be grateful hoping to hear from you. My pdoc says it is not withdrawal,says i have not taken any medicine. i increased the doses, i can read now. i am worried i don't how come off antipsychotics safely. pdoc is not willing help. pls help if possible.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.